Renewal theorem for a system of renewal equations
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, p. 823-838
@article{AIHPB_2003__39_5_823_0,
     author = {de Saporta, Beno\^\i te},
     title = {Renewal theorem for a system of renewal equations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {5},
     year = {2003},
     pages = {823-838},
     doi = {10.1016/S0246-0203(03)00018-9},
     zbl = {1021.60069},
     mrnumber = {1997214},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_5_823_0}
}
de Saporta, Benoîte. Renewal theorem for a system of renewal equations. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 823-838. doi : 10.1016/S0246-0203(03)00018-9. http://www.numdam.org/item/AIHPB_2003__39_5_823_0/

[1] K Athreya, K.R Murthy, Feller's renewal theorem for systems of renewal equations, J. Indian Inst. Sci. 58 (1976) 437-459. | MR 436366 | Zbl 0356.60057

[2] K Crump, On systems of renewal equations, J. Math. Anal. Appl. 30 (1970) 425-434. | MR 257678 | Zbl 0198.22502

[3] C Dellacherie, P Meyer, Probabilités et potentiel, théorie discrète du potentiel, Hermann, Paris, 1983. | Zbl 0526.60001

[4] N Engibaryan, Renewal theorems for a system of integral equations, Sb. Math. 189 (1998) 1795-1808. | MR 1686012 | Zbl 0932.45005

[5] W Feller, Introduction to Probability Theory and its Applications, Vol. 2, Wiley, New York, 1966. | MR 210154 | Zbl 0138.10207

[6] R Horn, C Johnson, Matrix Analysis, Cambridge University Press, Cambridge, 1985. | MR 832183 | Zbl 0576.15001

[7] Z.B Tsalyuk, The structure of the resolvent of a system of renewal equations with a difference kernel, Russian Math. (Iz. VUZ) 45 (2001) 68-76. | MR 1858513 | Zbl 1004.45004